International Journal of Scientific and Research Publications

About Us
Editorial Board

Online Publication

Review Process
Publication Ethics

Call For Papers

Call for Research Paper


Online Submission
Paper Submission Guidelines
Online Publication Charge
Print Publication Charge
How to publish research paper
Publication Certificate
Research Catalogue


Join Reviewer Panel
Reviewer Guidelines

IJSRP Publications

Print Journal


IJSRP Paper Format

Contact Us

Feedback Form
Contact Us
Site Map

IJSRP, Volume 9, Issue 5, May 2019 Edition [ISSN 2250-3153]

      Vincent Camara

Abstract: Rules about the mean of a Gaussian distribution are presented and compared. Considering the square error loss function, our approximate Bayesian decision rule for the mean of a normal population is derived. Using normal data and SAS software, our approximate Bayesian test results were compared to their classical counterparts obtained with the well-known classical decision rule. It is shown that the proposed approximate Bayesian decision rule relies only on observations that are under study. The classical decision rule, which uses the standard normal and the student-t statistics, does not always yield the best results; the proposed approach performs often

[Reference this Paper]   [BACK]

Ooops! It appears you don't have a PDF plugin for this barrPostingser. you can click here to download the PDF file.

Reference this Research Paper (copy & paste below code):

Vincent Camara (2019); A New Approximate Bayesian Decision Rule About the Mean of a Gaussian Distribution Versus the Classical Decision Rule; International Journal of Scientific and Research Publications (IJSRP) 9(5) (ISSN: 2250-3153), DOI:



About Us
Editorial Board
Call for Paper

Call for Research Paper
Paper Status
IJSRP Paper Format
Join Us

Download e-journal
Join Forum
Invite Friends
Get Social with Us!

Copyright © 2011-2021, IJSRP Inc., All rights reserved.